# SDR 0002115644

- Difficulty date: June 3, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 14,574 hours, 5,937 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE TO PDX, FLIGHT ATTENDANT REPORTED SMOKE FROM VIDEO SCREEN.  DISCONNECTED POWER FROM SCREEN AND AIRCRAFT CONTINUED TO PDX AND LANDED WITHOUT INCIDENT.  REPLACED NR 8 MONITOR, OPERATIONAL CHECK GOOD.
